# SDR HEEA967472

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7690001802106
- Condition: Chatters
- Location: Afcs
- Part time: 6,507 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CHATTERS WHEN SWITCHED ON.
